# SDR HALA2012030600106

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 16,179 hours, 39,053 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: HG2080AC01
- Part serial: 01065286
- Condition: Malfunctioned
- Part time: 18,410 hours, 19,406 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMIT FAILED HIGH SPEED PROTECTION A/S UNREADABLE BOTH SIDES A/P DISENGAGED AUTOTRIM FAIL.  PERFORMED AMM 34-11-00-200-801 INSPECTION OF PITOT SYS FOR ACCUMULATED WATER.  LEAK CHECKED OK, IAW AMM 34-11-00-790808/8073192.  FUNCTION CHECK OF AIR DATA SYS PRESSURE OK, IAW AMM 34-43-00-720-802 & 34-43-00-710-801. PERFORMED FIM 22-22-TASK 801 AUTO TRIM CHECK OK.  PERFORMED AMM 23-00-00-741-811 RUDDER SYS OK.  PERFORMED AMM 22-00-00-741-802 AUTOFLIGHT OK.  REPLACED NR 1 & NR 2 ADIRIU, OPS CHECKED OK IAW MM 34-43-00.
